# SDR 2007UALA01363

- Difficulty date: April 30, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 17,332 hours, 7,571 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Vibration
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION AT 300KT APPEARS TO GO AWAY WITH RIGHT RUDDER INPUT STOPS AT 275 WITH NO SAMC TEXT:  CREW REPORTING VIBRATION WHILE CLIMBING AT SPEEDS ABOVE 275 WITH NOTICEABLE VIBRATIONS FELT IN SEAT AND RUDDER PEDALS THAT WOULD BE CORRECTED WITH RIGHT RUDDER INPUTS.  VIBRATION STOPS AT SPEED BELOW 275.  [06-26-07]  YELLOW SYS RUDDER SERVO ACT FOUND WITH EXCEESIVE ROD END PLAY. REPLACED YELLOW SYSTEM RUDDER SERVO ACTUATOR.
